# SDR CA981022007

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172RG
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Pin
- Part number: NAS561C29
- Condition: Broken
- Location: Fuel Selector
- Part time: 5,250 hours
- Component: 2416001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL SELECTOR GEAR ASSY AND U-JOINT SHAFT WAS REMOVED TO REPAIR EXCESS PLAY.  ONE GEAR WAS LOOSE ON ITS SHAFT.  WHEN ROLL PIN WAS REMOVED IT WAS FOUND TO BE BROKEN IN 3 PIECES.  ROLL PIN HOLDS GEAR ON SHAFT.
